# SDR UALA2012122407382

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,386 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Waste Disposal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL WASTE TANKS SHOW INVALID DATA ON CACP - CSCP.  TRIED CYCLING ZMU CBS, NO HELP.  SEE PREVIOUS HIS ZMU 3 HAS JUST BEEN REPLACED.  NO LEAKS ON SYSTEM AND ALL LAVS OPERATE NORMALLY.  DF PLACARD ON CSCP.  NOTE JUST PRIOR TO TRANSMITTING DEFERRAL ALL INDICATIONS RETURNED TO NORMAL.
